# SDR CALA2019080901324

- Difficulty date: August 6, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 30,883 hours, 10,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LOWER SKIN AREA FOUND CRACK AT STA. 147.90 AND 17 INCHES FROM AFT SPAR (T/E). REF EA 5510-01843 REV G OPT1. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11. DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56K TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9K ADD EMP:U137171,U235505,U180995 FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 PARA. 5 TABLE 204. SEE FLEET CYCLE N/R # 9687181 FOR WORK PERFORMED. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11. DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56K TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9K FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 PARA. 5 TABLE 204 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERFIED REPAIR WAS DONE IAW SRM 55-10-01 REPAIR 11ALL WORK ACCOM PLISH ON FLEETCYCLE N/R#9687181 QC QC REVIEWED
